VOL. 30 · NO. 2 | Summer 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 30 (2), (Summer 1986)
No abstract available
Articles
Derek J. S. Robinson
Illinois J. Math. 30 (2), 197-213, (Summer 1986) DOI: 10.1215/ijm/1256044628
KEYWORDS: 20F10, 03D40, 20F16
No abstract available
A. M. W. Glass
Illinois J. Math. 30 (2), 214-221, (Summer 1986) DOI: 10.1215/ijm/1256044629
KEYWORDS: 06F15, 06F20
No abstract available
Graham Higman
Illinois J. Math. 30 (2), 222-229, (Summer 1986) DOI: 10.1215/ijm/1256044630
KEYWORDS: 20F05, 03D25, 03D40, 20A15
No abstract available
Donald J. Collins
Illinois J. Math. 30 (2), 230-234, (Summer 1986) DOI: 10.1215/ijm/1256044631
KEYWORDS: 20F10, 03D40, 20M05
No abstract available
Gilbert Baumslag
Illinois J. Math. 30 (2), 235-245, (Summer 1986) DOI: 10.1215/ijm/1256044632
KEYWORDS: 20K99, 20F10
No abstract available
J. R. J. Groves, Charles F. Miller III
Illinois J. Math. 30 (2), 246-254, (Summer 1986) DOI: 10.1215/ijm/1256044633
KEYWORDS: 20F10, 03D40, 20E05
No abstract available
G. Baumslag, C. F. Miller III
Illinois J. Math. 30 (2), 255-257, (Summer 1986) DOI: 10.1215/ijm/1256044634
KEYWORDS: 20F05, 20E06
No abstract available
Chandra Kanta Gupta, Frank Levin
Illinois J. Math. 30 (2), 258-273, (Summer 1986) DOI: 10.1215/ijm/1256044635
KEYWORDS: 20E15, 20F14
No abstract available
Narain Gupta, Norai Rocco, Said Sidki
Illinois J. Math. 30 (2), 274-283, (Summer 1986) DOI: 10.1215/ijm/1256044636
KEYWORDS: 20F14, 20F12
No abstract available
Vardeman G. Moore
Illinois J. Math. 30 (2), 284-294, (Summer 1986) DOI: 10.1215/ijm/1256044637
KEYWORDS: 03D40, 20A15, 20F10
No abstract available
B. H. Neumann
Illinois J. Math. 30 (2), 295-300, (Summer 1986) DOI: 10.1215/ijm/1256044638
KEYWORDS: 20A05
No abstract available
Peter M. Neumann
Illinois J. Math. 30 (2), 301-316, (Summer 1986) DOI: 10.1215/ijm/1256044639
KEYWORDS: 20E15, 20E22
No abstract available
Ali Nesin
Illinois J. Math. 30 (2), 317-319, (Summer 1986) DOI: 10.1215/ijm/1256044640
KEYWORDS: 20E07
No abstract available
Theodore A. Slaman, W. Hugh Woodin
Illinois J. Math. 30 (2), 320-334, (Summer 1986) DOI: 10.1215/ijm/1256044641
KEYWORDS: 03D30
No abstract available
A. G. Myasnikov, V. N. Remeslennikov
Illinois J. Math. 30 (2), 335-354, (Summer 1986) DOI: 10.1215/ijm/1256044642
KEYWORDS: 03C60, 03C40, 20A15, 20E06
L. A. Bokut'
Illinois J. Math. 30 (2), 355-359, (Summer 1986) DOI: 10.1215/ijm/1256044643
KEYWORDS: 20F10, 03D25, 03D40
No abstract available
Elena Greendlinger, Martin Greendlinger
Illinois J. Math. 30 (2), 360-363, (Summer 1986) DOI: 10.1215/ijm/1256044644
KEYWORDS: 20F10, 03D40, 20F05
No abstract available
Rami Grossberg, Saharon Shelah
Illinois J. Math. 30 (2), 364-390, (Summer 1986) DOI: 10.1215/ijm/1256044645
KEYWORDS: 03C45
Back Matter
Illinois J. Math. 30 (2), (Summer 1986)
No abstract available
Back to Top